# SDR CA050511003

- Difficulty date: May 6, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Piper PA-31-325
- Aircraft time: 5,895 hours
- Engine: Lyc LTIO540F2BD
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wire
- Condition: Shorted
- Location: Squat Switch
- Component: Squat Switch, Piper
- Component part number: 487862
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF GEAR SELECTOR HANDLE STUCK IN UP POSITION. PILOT MADE AN UNSHEDULED LANDING. FOUND LEFT GEAR SQUAT SWITCH WIRE SHORTING ON SCISSOR BOLT CETTER PIN.REPAIRED WIRING AND COMPLETED FIVE FAULT FREE GEAR CYCLES.
